MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 3ML LL W/NDL SFTYGLD 25X1 RB; SYRINGE, ANTISTICK

BECTON DICKINSON SYRINGE 3ML LL W/NDL SFTYGLD 25X1 RB; SYRINGE, ANTISTICK
Catalog Number 305924
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported, foreign matter.Event description: material # 305924 lot # 4073358 we would like to report this manufacturing defect.The syringe was visibility dirty when removed from packaging.Patient impacted? : no.
 
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up it was reported that the syringe appeared visibly contaminated upon removal from its packaging.As no physical sample was returned, a comprehensive evaluation could not be conducted.However, one photograph was provided and reviewed by our quality team to support the investigation.The image depicts a syringe with dark brown specks consistent with embedded foreign material.This condition is indicative of degraded resin, which can occasionally occur during the injection molding process.Such resin may detach and become incorporated into molded components.A device history record (dhr) review was completed for material number 305924, lot 4073358.The review did not identify any quality issues during the production of this lot that could have contributed to the reported condition.No related quality notifications were found.All manufacturing processes and final inspections were performed in accordance with specification requirements.Additional dhrs were reviewed for each syringe batch used in the production of this final lot.These reviews confirmed that all visual inspections were conducted per established requirements, with no quality notifications related to the reported issue.The lots were inspected and accepted based on our inspection control plan and subsequently approved for shipment.To date, no similar complaints have been reported for this lot.Based on the investigation and analysis of the photographic evidence, the customer¿s reported observation has been confirmed.

Brand Name
SYRINGE 3ML LL W/NDL SFTYGLD 25X1 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22630008
Report Number1911916-2025-00544
Device Sequence Number9251300
Product Code MEG
UDI-Device Identifier00382903059249
UDI-Public(01)00382903059249(17)290228(10)4073358
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305924
Device Lot Number4073358
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown